# SDR ASAA2021121336893

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,494 hours, 15,721 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Probe
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT ON. GROUNDED - YES. RESISTANCE CKS RANG OPEN FOR AUX PITOT PROBE. REMOVED & REPLACED PROBE REF B737-800 AMM 34-11-01. ALTERNATE PITOT SYSTEM LEAK TEST PASS REF AMM 34-11-00 & PITOT HEAT OPS NORMAL. APPLIED AERODYNAMICS SEALANT.
